RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, Issue 3-4, Pages 51–62 (Mi vsgu510)  

Mathematics

The boundary value problem for a hyperbolic equation with Bessel operator in a rectangular domain with integral boundary value condition of the first kind

N. V. Zaitseva

Lobachevskii Institute of mathematics and mechanics, Kazan (Volga region) Federal University, Kazan, 420008, Russian Federation

Abstract: We consider a boundary value problem with integral nonlocal boundary condition of the first kind for a hyperbolic equation with Bessel differential operator in a rectangular domain.
The equivalence of this problem and a local problem with boundary conditions of the second kind is established.
The existence and uniqueness of solution of the equivalent problem are proved by means of the spectral method. The solution of the problem is obtained in the form of the Fourier–Bessel series. Convergence is proved in the class of regular solutions.

Keywords: hyperbolic equation, Bessel differential operator, non-local boundary value condition, Fourier–Bessel series, uniqueness, existence.

Full text: PDF file (415 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.95
Received: 18.05.2016

Citation: N. V. Zaitseva, “The boundary value problem for a hyperbolic equation with Bessel operator in a rectangular domain with integral boundary value condition of the first kind”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, no. 3-4, 51–62

Citation in format AMSBIB
\Bibitem{Zai16}
\by N.~V.~Zaitseva
\paper The boundary value problem for a hyperbolic equation with Bessel operator in a rectangular domain with integral boundary value condition of the first kind
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2016
\issue 3-4
\pages 51--62
\mathnet{http://mi.mathnet.ru/vsgu510}
\elib{http://elibrary.ru/item.asp?id=29389325}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu510
  • http://mi.mathnet.ru/eng/vsgu/y2016/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:38
    Full text:24
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020